30 Jul 2010
Most common side effects are:
Clumsiness or unsteadiness; constipation; cough; dizziness; drowsiness; dry mouth; headache; increased saliva production; lightheadedness; loss of appetite; muscle aches; nervousness; runny nose; tiredness.
Severe side effects occur when using Klonopin:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); behavior changes; blurred vision or other vision changes; change in the amount of urine produced; confusion; dark urine; fever, chills, or sore throat; hallucinations; hostility; irregular heartbeat; memory loss or problems; mental or mood changes (eg, agitation, aggression, anxiety; depression, hostility, irritability); new or worsening seizures; painful menstrual periods; painful urination; severe drowsiness; severe or persistent tiredness or weakness; shortness of breath; slow or shallow breathing; slurred speech or other speech problems; suicidal thoughts or actions; tremor; unusual bruising or bleeding; yellowing of the skin or eyes.
Since the common side effect is loss of appetite, it would not lead to weight gain.
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have read mixed reviews, some people lost weight and some gained but if more people could write about it that would be great. I have a history of ...
1 answer • 11 Dec 2009
I marked the answer unsure because you said it does not list one of the side effects of weight gain or craving sugar. But, in the last line you sent ...
1 answer • 6 Jul 2010
I assumed it was the Prozac but I was just reading on this forum that people can gain weight from klonopin so which is most likely the culprit? 80 mg ...
2 answers • 24 Jul 2013
My weight shifts alot just like my depression/mania am really afraid that Latuda will make me gain weight. Dr put me on yesterday. Been reading ...
0 answers • 8 days ago